MathSciNet Relay Station
MathSciNet bibliographic data
MR402561 (53 #6380) 47H15 (47A55)
Magnus, R. J. A generalization of multiplicity and the problem of bifurcation. Proc. London Math. Soc. (3) 32 (1976), no. 2, 251–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement